# SDR DALA12003590868

- Difficulty date: June 25, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N777NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47787
- Aircraft time: 75,749 hours, 71,216 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 239 L16-18l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE SKIN BS 239 BETWEEN LONGERON 16L ABD 18L.  REPAIRED IAW  ER/A 504283-14 REV ORIGINAL.
